# SDR SIMA20170531009

- Difficulty date: May 31, 2017
- Submitted: June 2, 2017
- Operation: Air carrier
- Aircraft: N941LT
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500926
- Aircraft time: 29,758 hours, 25,316 cycles
- Engine: Rroyce AE3007A12
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: TX
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE SPOOLED DOWN AT GATE,  ENGINE OUT EICAS CAUTION MESSAGE.  START STOP SELECTOR WAS IN RUN POSITION AT THAT TIME.   COMPLIED WITH FIM TASK 72-00-00-810-815 , FIM TASK 72-00-00-810-809 AND PERFORMED OPERATIONAL TEST OF ENGINE AT MAXIMUM POWER IAW MM 72-00-00,  NO DEFECTS NOTED.  PERFORMED  DFDR DOWNLOAD, NO EVENTS NOTED. AIRCRAFT OKAY FOR RETURN TO SERVICE. PERFORMED NR 2 ENGINE STATIC CHECK IAW AMM 72-00-00, NO DEFECTS NOTED. PERFORMED GVI OF RH ENGINE SCAVENGE, AND OIL TANK CHIP DETECTOR IAW AMM 79-37-10, NO DEFECTS NOTED.  ACCOMPLISHED RT ENGINE SCAVENGE AND OIL TANK CHIP DETECTORS LEAK CHECK IAW MM 72-00-00, NO LEAKS NOTED. PERFORMED NR 2 ENGINE RUN IAW FIM 79-37-00-810-805. OP CHECKED GOOD IAW FIM AT THIS TIME. ENGINE OKAY TO RETURN TO SERVICE
